# SDR SABA980048

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3442 · Weather Radar System
- Part: Wx Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5069 - RADAR DOES NOT FUNCTION PROPERLY.  WILL NOT PAINT WX.  AIRCRAFT RETURNED CLT.  NO INFLIGHT EMERGENCY DECLARED.  AIRCRAFT LANDED CLT NO OTHER DISCREPANCIES REPORTED.  PERFORMED FUNCTIONAL CHECK OF WX RADAR SYSTEM.  OPS CHECKED GOOD IAW DHC-8 MM ATA 34-41.  (M)
